Swollen mouth and lips after taking Avelox for chronic sinus infection

by Brenda
(California)

I was prescribed a 10 day prescription on Avelox for a sinus infection after Azithrormyacin ZPack did not work. It was a pretty stubborn infection, after taking 6 pills I had to stop because my body was itching so much that I had to take Benedryl to be able to sleep. The Benedryl relieved the itching. But what has got me bothered now a week after stopping the anti biotic is the the horrible dry mouth and my burning swollen lips. They feel like a drank screening hot coffee and burnt them. I started researching side effects and found this site. I was hoping to read that the side effect may disappear shortly but it looks like that may not be the case.

Comments for Swollen mouth and lips after taking Avelox for chronic sinus infection

Click here to add your own comments

This is not Fluoroquinolone Toxicity
by: Kerri Knox, RN

Hi Brenda,

I'm very sorry to hear about your run in with the Fluoroquinolones. These can be seriously damaging antibiotics that cause all sorts of problems.

However, you sound lucky. I seriously doubt that your problems are a case of Fluoroquinolone Toxicity, but simply a serious allergic reaction. While that doesn't make you feel any better, I suspect that your symptoms will resolve if you merely avoid the Fluoroquinolone Antibiotics. Unfortunately, it's possible that your symptoms are lingering because you could have been 'sensitized' to these antibiotics with your allergic reaction, and are unknowingly continually ingesting these antibiotics in the food and water you are taking in, as many many foods, and even drinking water may contain traces of the Fluoroquinolones.

If your symptoms linger, I'd suggest that you eliminate ALL sources of these antibiotics in your life. And the sources are many.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Dirayion
by: Brenda

Almost 4 months after taking this drug, the swelling in my lips is finally startibg togo down. I still can't use a mouthwash with any alcohol in it due to the burn intensity. But I'm relieved that the lip swelling is finally going down. My doctor said although she had never heard of this particular side effect, that it could take 6 months to go away and she was right.

burning, swollen lips 4 weeks after stopping moxifloxicin
by: Anonymous

Brenda!

I too have burning swollen lips, and this started 3 days ago, about 4 weeks after stopping moxifloxicin after 6 days because of feelings of neuropathy in my legs. This lip burning is after having my palms burn and swell 2 weeks ago and then seeing all the skin peel off my right palm. I'm frightened, and wondering what other horrific symptoms are yet to come? Did this go away completely?

Avelox
by: Vera

Been taking avelox for 5 months for cosmetic operation infection...and other ones too..but avelox is the one that caused lower lip swelling and numbness and pain. Also tip of tongue.i have been off of it for 3 weeks and seems to be getting better stll a little lip sensation. Also real dry skin and itchy...

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video